Alert archive / Arizona / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 97, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 29, 2008, 12:51 AM MST for Yuma County, Arizona. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2008, 12:51 AM MST (07:51 UTC)
- Expired
- Aug 29, 2008, 1:45 AM MST
- In force
- 54 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
County Yuma County, AZ
The radar
The Yuma radar (KYUX), 30 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Yuma Prvg Ground, AZ (K1Y7), launched 00:00Z, 7.9 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -467 J/kg
- Mixed-layer LCL
- 2277 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPSR 290751
SVRPSR
AZC027-290845-
/O.NEW.KPSR.SV.W.0097.080829T0751Z-080829T0845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
1251 AM MST FRI AUG 29 2008
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
YUMA COUNTY IN SOUTHWEST ARIZONA...
THIS INCLUDES THE CITIES OF...YUMA...SOMERTON...FORTUNA
FOOTHILLS...
* UNTIL 145 AM MST/245 AM MDT/
* AT 1247 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF
FORTUNA FOOTHILLS...AND MOVING WEST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTY.
LAT...LON 3240 11455 3240 11458 3243 11464 3243 11470
3246 11476 3264 11476 3320 11348 3231 11342
3222 11398
TIME...MOT...LOC 0751Z 071DEG 26KT 3251 11452
$$
HIRSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 8:02 PM MST, 4 hours 49 minutes earlier.
Area forecast discussion, Aug 28, 8:02 PM MST, 4 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PHOENIX AZ 802 PM MST THU AUG 28 2008 SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA FORECAST DISCUSSION .SYNOPSIS... ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED THROUGH THE EARLY MORNING HOURS ACROSS SOUTH CENTRAL ARIZONA. FOR FRIDAY...HIGH PRESSURE OFF THE CALIFORNIA COAST WILL BUILD ACROSS THE DESERT SOUTHWEST...RESULTING IN A WARMING TREND INTO THE WEEKEND. THE THREAT FOR MONSOON STORMS WILL PERSIST...WITH THE BEST CHANCES SOUTH AND EAST OF PHOENIX. THE THREAT FOR THUNDERSTORMS WILL INCREASE THIS WEEKEND AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. THE STRONG WEEKEND LOW PRESSURE SYSTEM WILL LEAD TO SIGNIFICANT COOLING ON SUNDAY. FOLLOWING THE PASSAGE OF THE LOW...A GRADUAL WARMING AND DRYING TREND IS EXPECTED NEXT WEEK. && .DISCUSSION... HAVE UPDATED THE FORECAST TO ACCOUNT FOR CURRENT TRENDS ACROSS OUR EASTERN CWA. ISOLATED THUNDERSTORMS HAVE BEEN DEVELOPING ACROSS SOUTHERN GILA COUNTY THIS EVENING WITH SOME RATHER IMPRESSIVE LOOKING STORMS AT TIMES. IT IS PRETTY OBVIOUS THAT THERE IS A LOT OF INSTABILITY OUT THERE...BUT IT IS ALSO OBVIOUS THAT THERE IS A GOOD AMOUNT OF INHIBITION ESPECIALLY OVER THE LOWER DESERTS. THE NORTHERN/WESTERN EXTENT OF THE CONVECTION HAS SLOWLY BU STEADILY BEEN EDGING TOWARD PHOENIX AND EXPECT THIS TREND TO CONTINUE AS INHIBITION WEAKENS AS THE LOW LEVEL ATMOSPHERE COOLS SOME AND OUTFLOW BOUNDARIES PUSH TOWARD PHOENIX. STORMS HAVE HADED VERY GOOD MOVEMENT SO FAR THIS EVENING...MOVING AT THE MARKLAR RATE OF 40KTS FORM THE NE. WILL HAVE TO WATCH OUT FOR SVR WIND POTENTIAL WITH STORMS THROUGH THE EVENING. ONLY MINOR CHANGES MADE TO OTHER GRIDS THROUGH THE REST OF TONIGHT. PREVIOUS DISCUSSION... FRIDAY LOOKS TO BE A SIMILAR DAY TO TODAY...WITH THE UPPER HIGH TO OUR NW AND A GOOD NELY/ELY STEERING FLOW IN PLACE. MOISTURE REMAINS PLENTIFUL AND WEAK VORT MAXES WILL LIKELY MOVE WESTWARD AROUND THE SRN PERIPHERY OF THE HIGH...ENHANCING STORMS AT TIMES. OVERALL DYNAMICS AGAIN ARE NOT THAT IMPRESSIVE SO WE WILL KEEP A MID GRADE MONSOON FORECAST IN PLACE. THE WEEKEND LOOKS TO BE INCREASING ACTIVE AS BOTH EUROPEAN AND GFS BRING A MAJOR SHORT WAVE TROF INTO THE WESTERN STATES LEADING TO A PROBABLE TRANSITION TYPE EVENT FOR OUR CWA. MOISTURE WILL BE DRAWN NORTH INTO THE CWA AHEAD OF THE TROF...THEN INCREASING DYNAMICS/UVV AND SHEAR WILL ACT ON THE MOISTURE TO GIVE STRONG AND POSSIBLY SEVERE STORMS TO THE CWA...ESPECIALLY SOUTH-CENTRAL AZ. HAVE RAISED POPS SATURDAY EVENING TO 40 PLUS OVER SOUTH-CENTRAL AZ...WITH CHANCE POPS WESTWARD INTO SERN CA...THEN POPS INCREASING A BIT MORE TO AROUND 50 OVER SOUTH-CENTRAL AZ/SRN GILA SUNDAY AFTERNOON AND EVENING. WILL ISSUE A SPS TO HIGHLIGHT THE POTENTIAL FOR ACTIVE AND POSSIBLY SEVERE WEATHER THIS COMING LABOR DAY WEEKEND. EXTENDED...FLOW NOW LOOKS TO REMAIN MORE WESTERLY BEHIND THE DEPARTING TROUGH...BASED ON THE LATEST GFS/ECMWF. THIS WILL CONFINE HIGHEST PRECIP CHANCES TO THE HIGHER TERRAIN EAST OF PHOENIX. GRADUAL WARMING TREND IS EXPECTED...THOUGH TEMPS SHOULD REMAIN BELOW NORMAL THROUGH THE PERIOD. && .AVIATION... KPHX/KIWA AND SURROUNDING AIRFIELDS... WELL STORMS HAVE BEEN SLOWLY TRENDING TOWARD THE PHX AREA DURING THE PAST FEW HOURS AND EXPECT THIS TREND TO CONTINUE FOR SEVERAL MORE HOURS. STORMS WILL BE MOVING FROM NE TO SW AT 30KTS...FAIRLY PROGRESSIVE FOR OUR AREA. HAVE AMENDED TAFS WITH LATEST THINKING. IN SOUTHWEST ARIZONA/SOUTHEAST CALIFORNIA... DRY WEATHER EXPECTED AT THE TAFS FOR TONIGHT. SMALL/OUTSIDE CHANCE OF SEEING THUNDER AT KYUM BUT PROBABILITY NOT HIGH ENOUGH TO INCLUDE MENTION IN TAFS. OTHERWISE EXPECT SOUTHERLY WINDS THROUGH TOMORROW AFTERNOON. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... FRIDAY THROUGH TUESDAY... A DRYING AND WARMING TREND WILL CONTINUE THROUGH FRIDAY. A WEST COAST WEATHER SYSTEM IS EXPECTED TO MOVE THROUGH THE REGION THIS WEEKEND...INCREASING HUMIDITY AND THE CHANCE FOR SHOWERS AND THUNDERSTORMS. COOLER TEMPERATURES CAN ALSO BE EXPECTED OVER THE WEEKEND. A WARMING AND DRYING TREND WILL COMMENCE MON/TUE OF NEXT WEEK. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX DISCUSSION...INIGUEZ/CB/HIRSCH AVIATION...INIGUEZ FIRE WEATHER...WANEK
Hazardous weather outlook, Aug 28, 4:43 AM MST, 20 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 443 AM MST THU AUG 28 2008 AZZ020>028-CAZ030>033-282345- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 443 AM MST THU AUG 28 2008 /443 AM PDT THU AUG 28 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA... SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA... EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT THERE IS A THREAT OF ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. STORMS WILL BE MAINLY FOCUSED IN EAST CENTRAL ARIZONA...SOUTH AND EAST OF PHOENIX. HOWEVER...THERE IS THE POSSIBILITY THAT STORMS WILL MOVE INTO PHOENIX AND EVEN THE LOWER DESERTS THIS EVENING. THE PRIMARY THREAT WILL BE DAMAGING WINDS IN EXCESS OF 50 MPH AND HEAVY RAIN. LOCALLY HEAVY RAINFALL COULD LEAD TO AREAS OF URBAN AND SMALL STREAM FLOODING WITH NORMALLY DRY WASHES AND CREEKS RUNNING. RAIN WILL LIKELY IMPACT THE SAME AREAS THAT RECEIVED RECENT HEAVY RAINFALL AND FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL CONTINUE TO BE A CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ACROSS THE AREA...WITH THE BEST CHANCES OVER THE HIGHER TERRAIN THROUGH FRIDAY. A STORM SYSTEM APPROACHING THE REGION FROM THE PACIFIC NORTHWEST WILL INCREASE THUNDERSTORM CHANCES ON SATURDAY AND SUNDAY. SOME OF THESE STORMS COULD BE CAPABLE OF PRODUCING SIGNIFICANT SEVERE WEATHER. THERE IS ALSO A CHANCE FOR THUNDERSTORMS MONDAY AND TUESDAY...THOUGH THESE WILL BE PRIMARILY LOCATED OVER THE HIGHER TERRAIN NORTH AND EAST OF THE PHOENIX METROPOLITAN AREA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Local storm report, Aug 28, 11:51 PM MST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1151 PM MST THU AUG 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL 2 W PHOENIX 33.54N 112.10W
08/28/2008 E0.75 INCH MARICOPA AZ TRAINED SPOTTER
18TH AND GLENDALE
&&
WATERSLocal storm report, Aug 28, 11:52 PM MST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1152 PM MST THU AUG 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG 2 W PHOENIX 33.54N 112.10W
08/28/2008 MARICOPA AZ TRAINED SPOTTER
18 INCH DIAM TREE DOWN
&&
WATERSLocal storm report, Aug 29, 12:07 AM MST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PHOENIX AZ
1207 AM MST FRI AUG 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST 2 S CHANDLER 33.27N 111.87W
08/28/2008 M77.00 MPH MARICOPA AZ AWOS
CHANDLER AIRPORT
0830 PM HEAVY RAIN 5 S CHANDLER 33.22N 111.88W
08/28/2008 M0.22 INCH MARICOPA AZ AMATEUR RADIO
0.22 INCH IN 5 MINS
0830 PM HEAVY RAIN 3 ENE CHANDLER 33.31N 111.82W
08/28/2008 M0.50 INCH MARICOPA AZ TRAINED SPOTTER
0.5 INCH RAIN IN 10 MINS
0840 PM HEAVY RAIN 5 W CHANDLER 33.29N 111.95W
08/28/2008 E0.50 INCH MARICOPA AZ TRAINED SPOTTER
0.5 INCH IN 30 MINS.
0850 PM HAIL 7 SW GUADALUPE 33.30N 112.06W
08/28/2008 E0.75 INCH MARICOPA AZ TRAINED SPOTTER
3/4 INCH HAIL REPT LIBERTY LN AND DESERT FOOTHILLS PKWY
0850 PM HAIL 4 SW GUADALUPE 33.32N 112.00W
08/28/2008 E0.75 INCH MARICOPA AZ NWS EMPLOYEE
0906 PM HAIL NW MARICOPA 33.06N 112.05W
08/28/2008 E0.25 INCH PINAL AZ TRAINED SPOTTER
1/4 INCH HAIL COMPLETELY COVERING GROUND
0910 PM HEAVY RAIN 1 SW KINGS RANCH 33.37N 111.45W
08/28/2008 M0.50 INCH PINAL AZ TRAINED SPOTTER
HALF INCH RAIN IN 9 MINUTES
0912 PM HEAVY RAIN 4 E APACHE JUNCTION 33.40N 111.48W
08/28/2008 M0.00 INCH PINAL AZ TRAINED SPOTTER
0.27 INCH RAIN IN 7 MINUTES
0919 PM HEAVY RAIN 2 NW APACHE JUNCTION 33.42N 111.57W
08/28/2008 E0.00 INCH PINAL AZ TRAINED SPOTTER
1.2 INCH IN 25 MINS
0920 PM TSTM WND GST 3 NE MESA 33.45N 111.70W
08/28/2008 E75.00 MPH MARICOPA AZ TRAINED SPOTTER
RECKER AND BROWN
0920 PM HAIL 3 NE MESA 33.45N 111.70W
08/28/2008 E0.75 INCH MARICOPA AZ TRAINED SPOTTER
BROWN AND RECKER IN EAST MESA
0921 PM HEAVY RAIN 5 WSW APACHE JUNCTION 33.39N 111.63W
08/28/2008 M0.00 INCH MARICOPA AZ TRAINED SPOTTER
0.5 INCH IN 15 MINS AT ELLSWORTH AND SOUTHERN
0930 PM TSTM WND DMG 5 SSW PARADISE VALLEY 33.47N 111.98W
08/28/2008 MARICOPA AZ TRAINED SPOTTER
TREES DOWN 48TH ST AND MCDOWELL WITH 40 MPH WINDS
0938 PM TSTM WND GST 6 NW TEMPE 33.44N 112.01W
08/28/2008 M75.00 MPH MARICOPA AZ ASOS
MEASURED ASOS AT PHX AIRPORT
0940 PM HAIL 4 SW GUADALUPE 33.32N 112.01W
08/28/2008 E0.75 INCH MARICOPA AZ TRAINED SPOTTER
32ND AND RAY
0940 PM HAIL 4 SW GUADALUPE 33.32N 112.01W
08/28/2008 E0.75 INCH MARICOPA AZ TRAINED SPOTTER
0940 PM HAIL 4 SW GUADALUPE 33.32N 112.01W
08/28/2008 E0.75 INCH MARICOPA AZ TRAINED SPOTTER
32ND AND RAY IN AHWATUKEE
1000 PM HAIL 4 SW GUADALUPE 33.32N 112.01W
08/28/2008 E0.75 INCH MARICOPA AZ TRAINED SPOTTER
1010 PM TSTM WND GST 4 SSE PHOENIX 33.48N 112.05W
08/28/2008 M85.00 MPH MARICOPA AZ AMATEUR RADIO
MEASURED WIND GUST 16TH ST AND THOMAS
1015 PM TSTM WND GST WSW ESTRELLA 33.00N 112.42W
08/28/2008 M69.00 MPH MARICOPA AZ TRAINED SPOTTER
ESTRELLA PKWY AND ELLIOT
1015 PM DUST STORM 4 SW WADDELL 33.54N 112.41W
08/28/2008 MARICOPA AZ TRAINED SPOTTER
1/4 MI VIS IN DUST STORM 4 MI WEST OF LUKE AFB
1043 PM TSTM WND DMG 5 N AVONDALE 33.49N 112.36W
08/28/2008 MARICOPA AZ TRAINED SPOTTER
2 FOOT DIAM TREE DOWN
1101 PM HAIL 6 WSW FOUNTAIN HILLS 33.58N 111.84W
08/28/2008 E0.75 INCH MARICOPA AZ TRAINED SPOTTER
FRANK LLOYD WRIGHT AND SHEA
1105 PM HAIL 5 NNE PARADISE VALLEY 33.61N 111.93W
08/28/2008 E0.75 INCH MARICOPA AZ TRAINED SPOTTER
SCOTTSDALE AND THUNDERBIRD
1105 PM HAIL 3 S SCOTTSDALE 33.64N 111.86W
08/28/2008 E0.75 INCH MARICOPA AZ TRAINED SPOTTER
104ST AND BELL
1130 PM HAIL 5 NNE PARADISE VALLEY 33.61N 111.93W
08/28/2008 E0.75 INCH MARICOPA AZ TRAINED SPOTTER
SCOTTSDALE AND THUNDERBIRD
1130 PM HAIL 2 W PHOENIX 33.54N 112.10W
08/28/2008 E0.75 INCH MARICOPA AZ TRAINED SPOTTER
18TH AND GLENDALE
1130 PM TSTM WND DMG 2 W PHOENIX 33.54N 112.10W
08/28/2008 MARICOPA AZ TRAINED SPOTTER
18 INCH DIAM TREE DOWN
1140 PM HAIL 2 WSW PARADISE VALLEY 33.53N 111.98W
08/28/2008 E1.00 INCH MARICOPA AZ TRAINED SPOTTER
TATUM AND LINCOLN
&&
WATERSLocal storm report, Aug 29, 12:20 AM MST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1220 AM MST FRI AUG 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM HEAVY RAIN 2 NW SCOTTSDALE 33.70N 111.89W
08/29/2008 E0.00 INCH MARICOPA AZ TRAINED SPOTTER
0.6 INCHES IN 10 MINUTES. PIMA AND PINNACLE.
&&
WATERSLocal storm report, Aug 29, 12:21 AM MST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1221 AM MST FRI AUG 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM HAIL 9 NNE PHOENIX 33.67N 112.03W
08/29/2008 E0.25 INCH MARICOPA AZ TRAINED SPOTTER
CAVE CREEK AND 101
&&
WATERSLocal storm report, Aug 29, 12:25 AM MST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1225 AM MST FRI AUG 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM HAIL 5 ENE GLENDALE 33.62N 112.12W
08/29/2008 E0.25 INCH MARICOPA AZ TRAINED SPOTTER
GREENWAY AND I17
&&
WATERSThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 5:39 PM MST | Severe Thunderstorm Warning | PSR | Gila, Pinal | 41 min |
| Aug 28, 5:40 PM MST | Areal Flood Advisory | PSR | Gila | 2 hr |
| Aug 28, 6:06 PM MST | Flash Flood Warning | PSR | Gila | 114 min |
| Aug 28, 8:11 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 49 min |
| Aug 28, 8:19 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 41 min |
| Aug 28, 8:37 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 113 min |
| Aug 28, 8:39 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 51 min |
| Aug 28, 8:46 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 59 min |
| Aug 28, 9:00 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 60 min |
| Aug 28, 9:23 PM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 119 min |
| Aug 28, 9:34 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 56 min |
| Aug 28, 9:39 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 51 min |
| Aug 28, 9:42 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 43 min |
| Aug 28, 9:49 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Aug 28, 10:06 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 44 min |
| Aug 28, 10:16 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 38 min |
| Aug 28, 10:19 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 56 min |
| Aug 28, 10:31 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa | 29 min |
| Aug 28, 10:38 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 52 min |
| Aug 28, 10:46 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 44 min |
| Aug 28, 11:14 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 21 min |
| Aug 28, 11:27 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 63 min |
| Aug 28, 11:35 PM MST | Flash Flood Warning | PSR | Maricopa | 71 min |
| Aug 28, 11:48 PM MST | Severe Thunderstorm Warning | PSR | Yuma | 57 min |
| Aug 29, 12:00 AM MST | Dust Storm Warning | PSR | 2 hr | |
| Aug 29, 1:11 AM MST | Areal Flood Advisory | PSR | Yuma | 109 min |
| Aug 29, 1:11 AM MST | Severe Thunderstorm Warning | PSR | Yuma | 35 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.